Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

MOULAY RCHID SIDI AMMI, and B. AGNIESZKA MALINOWSKA, (2014) Noether’s Theorem for Control Problems on Time Scales. International Journal of Difference Equations, Volume 9, Number 1, pp. 87–100, (2014).

M. R. SIDI AMMI, and B. AGNIESZKA MALINOWSKA, and DELFIM F. M. TORRES, (2013) Optimal Control for a Steady State Dead Oil Isotherm Problem. Control and Cybernetics, Vol. 42, No. 2, 2013.

MOULAY RCHID SIDI AMMI, and B. AGNIESZKA MALINOWSKA, (2011) Existence of solutions for a coupled quasilinear system on time scales. Electronic Journal of Differential Equations, Vol. 2011, No. 131, pp. 1–11..

B. AGNIESZKA MALINOWSKA, and MOULAY RCHID SIDI AMMI, and DELFIM F. M. TORRES, (2010) Composition Functionala in fractional Calculus of Variations. Comun. Frac. Calc. 1 (2010) 32-40.

This list was generated on Mon May 17 01:23:29 2021 CEST.